# SDR DALA1501553255

- Difficulty date: June 18, 2014
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 19,196 hours, 8,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LIGHTNING STRIKE, FRAME 1+8, S43R.  REPAIRED IAW SRM 53-00-11.
